# SDR 2022F00482

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 65C266789
- Condition: Corroded
- Location: Lt Nr 3 Slat
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANTI ICE DUCT ACCESS PANEL ON SLAT 3,
